MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND GMBH S5 ERC TUBING CLAMP / 500MM; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND GMBH S5 ERC TUBING CLAMP / 500MM; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number 48-40-00
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: livanova deutschland manufactures the s5 erc tubing clamp.The incident occurred in usa.Livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report that, during a procedure, the s5 erc tubing clamp malfuctioned.There is no report of any patient injury.
 
Additional Manufacturer Narrative
The s5 erc tubing clamp / 500mm was inspected as per cabling and function of cp5 rampdown/rampup tested level sensor, and calibrated: all tested within specifications.Unit placed back into service.Accordin to customet, the clamp closed during a case when the level alarm went off.It unlikely a training issue, it is more likely an intermittent issue.Investigation is ongoing.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
See intial report.
 
Additional Manufacturer Narrative
H10: a device service history review has been performed and identified that the unit was manufactured in 2022 and no other similar events have been reported.Based on the gathered elements, a clear root cause that led to the event cannot be identified.Nevertheless, based on investigation results of similar previous complaints and taking into consideration that the issue was not reproduced, it cannot be ruled out that one of the following factors may have contributed: an isolated event that caused the clamp not to operate as intended, an external event that caused the clamp to correctly close or open, differently from the user's expectation.
 
Event or Problem Description
See initial report.

Brand Name
S5 ERC TUBING CLAMP / 500MM
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key18668133
Report Number9611109-2024-00073
Device Sequence Number8508687
Product Code DTQ
UDI-Device Identifier04033817901051
UDI-Public(01)04033817901051(11)220517
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K071318
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48-40-00
Device Catalogue Number60-05-60
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2024
Supplement Date Received by Manufacturer03/22/2024
04/22/2024
Initial Report FDA Received Date02/08/2024
Supplement Report FDA Received Date04/18/2024
05/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/08/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown